# SDR USAA2010021290348

- Difficulty date: February 9, 2010
- Submitted: February 12, 2010
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 65,803 hours, 44,836 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654576987
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - B4 - MAJOR REPAIR - CRACK IN FUSELAGE SKIN AT FORWARD LEFT CORNER OF GROUND AIR CONDITIONING SERVICE DOOR CUTOUT AT BS 530, S28L.  REPAIRED FUSELAGE SKIN AT FORWARD LEFT CORNER OF GROUND AIR CONDITIONING SERVICE DOOR CUTOUT AT BS 530, S28L IAW B737 SRM 53-00-01 REPAIR 31 & EA 114490.
